# SDR SWIA201231851

- Difficulty date: September 25, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 37,993 hours, 54,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SEAT 9B DOES NOT ILLUMINATE.  (FLT 5349)  REPAIRED BROKEN WIRE WITH A SERVICEABLE SPLICE.
